Ask an expert
Question

12 Jul 2005

Re: death by rat poison or drugs
Hi l would like to know what this was. A 16yrs old boy got up early the morning complaining he is feeling cold,his mom thought it could be the flu she gave him a tablet for flu. He later got blue bloches on his body,his mom took him to hopital he started bleeding through his ears and tears of blood came out from his eyes,he later died in hospital. l am concerned l see there are people selling drugs that containing these poison. l feel for these young people that is why l would like to know what sickness is this. Concerned

Thanx
Daphne
Answer 331 views
Expert
EnviroHealth expert
envirohealth expert

01 Jan 0001

It's difficult to know what the cause of this might have been, but the symptoms don't sound typical of poisoning or a drug reaction. They sound more like some kind of viral haemorrhagic fever. Where did you hear about this case?

You could also try posting this on CyberDoc's forum, but I doubt he'd be able to give you a definitive answer either without more detailed info.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.